# SDR IPXA1M70226

- Difficulty date: October 7, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 74,680 hours, 12,086 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7654502
- Condition: Cracked
- Location: Bs 1521-1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGERON SPLICE 15L IS CRACKED BETWEEN BS 1521 AND STA 1531.  REPAIRED IAW DWG AEA7654, SRM 51-33-0, PAGE 1 AND SRM 51-30-01, PARA 8 PAGE 30.
